A Collection of Articles in Honor of Don Burkholder. Robert Bauer, Renming Song, and Richard Sowers, Editors
VOL. 54 · NO. 4 | Winter 2010
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 54 (4), (Winter 2010)
No abstract available
Articles
Olivier Raimond, Bruno Schapira
Illinois J. Math. 54 (4), 1213-1238, (Winter 2010) DOI: 10.1215/ijm/1348505527
KEYWORDS: 60F05, 60K35
Karel Janeček, Steven E. Shreve
Illinois J. Math. 54 (4), 1239-1284, (Winter 2010) DOI: 10.1215/ijm/1348505528
KEYWORDS: 90A09, 60H30, 60G44
Marc Arnaudon, Anton Thalmaier
Illinois J. Math. 54 (4), 1285-1311, (Winter 2010) DOI: 10.1215/ijm/1348505529
KEYWORDS: 58G32, 60H30, 60H10
M. Cranston, G. Mueller
Illinois J. Math. 54 (4), 1313-1328, (Winter 2010) DOI: 10.1215/ijm/1348505530
KEYWORDS: 60F05, 60H15, 60G60
Daniel Conus, Davar Khoshnevisan
Illinois J. Math. 54 (4), 1329-1341, (Winter 2010) DOI: 10.1215/ijm/1348505531
KEYWORDS: 60H15, 35R60
Daniel W. Stroock
Illinois J. Math. 54 (4), 1343-1355, (Winter 2010) DOI: 10.1215/ijm/1348505532
KEYWORDS: ‎46G12, 60B11
Zhen-Qing Chen, Panki Kim, Renming Song
Illinois J. Math. 54 (4), 1357-1392, (Winter 2010) DOI: 10.1215/ijm/1348505533
KEYWORDS: 60J35, 47G20, 60J75, 47D07
Vasily Vasyunin, Alexander Volberg
Illinois J. Math. 54 (4), 1393-1428, (Winter 2010) DOI: 10.1215/ijm/1348505534
KEYWORDS: 42B30, 30C60
Robert O. Bauer
Illinois J. Math. 54 (4), 1429-1449, (Winter 2010) DOI: 10.1215/ijm/1348505535
KEYWORDS: 60B05, 28C20
Peter A. Loeb
Illinois J. Math. 54 (4), 1451-1461, (Winter 2010) DOI: 10.1215/ijm/1348505536
KEYWORDS: 03H10, 28E05, 31C35
Vilmos Prokaj, Walter Schachermayer
Illinois J. Math. 54 (4), 1463-1480, (Winter 2010) DOI: 10.1215/ijm/1348505537
KEYWORDS: 60H05, 60G44, 60J65, 60G05, 60H10
K. Burdzy, C. Mueller, E. A. Perkins
Illinois J. Math. 54 (4), 1481-1507, (Winter 2010) DOI: 10.1215/ijm/1348505538
KEYWORDS: 60H15, 60G60, 60H10, 60H40, 60K35, 60J80
Prabhu Janakiraman
Illinois J. Math. 54 (4), 1509-1563, (Winter 2010) DOI: 10.1215/ijm/1348505539
KEYWORDS: 60G44, 42B20
Backmatter
Illinois J. Math. 54 (4), (Winter 2010)
No abstract available
Back to Top